# SDR DALA2019121807401

- Difficulty date: December 17, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 56,568 hours, 30,277 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Failed
- Location: Fuel Bowl
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 9260 - TO IAH - DURING TAXI IN, JUST AS THE APU STARTED, GOT A STRONG FUEL ODOR IN THE CABIN TO THE COCKPIT NO FUMES SHUT DOWN THE APU ODOR DISSIPATED SLOWLY. FOUND FUEL LEAK BELOW APU AT GATE. / C/A FOUND APU FUEL CONTROL BOWL "O" RING EXPOSED & BOWL MOUNT STUD BENT. R&R APU FUEL CONTROL ASSY PER MD90 AMM 49-32. RAN & LEAK CK OK C/W PNEUMATIC HIGH PRESS DUCTING BURNOUT PER MD90 AMM 21-53-00. R&R COALESCER BAGS PER MD90 AMM 21-54. C/W NO GO ODI PER ATA 21-72.
